# SDR SIMA200526904

- Difficulty date: September 23, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR CUTOUT LOWER SILL WAS FOUND CORRODED.  REMOVED EXISTING LOWER SILL AND INSTALLED SERVICEABLE SILL.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 30) CHAPTERS 51-40-2, 51-20-03 AND 51-40-06.  (M)
